# SDR SWAA2024072215012

- Difficulty date: July 20, 2024
- Submitted: July 22, 2024
- Operation: Air carrier
- Aircraft: N8916Q
- Make and model: Boeing 737-8
- Aircraft serial: 42564
- Aircraft time: 400 hours, 219 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200 Fwd
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOTH FLASHLIGHTS UNDER FWD FA JUMPSEAT INOP<[01] REMOVED FLASHLIGHTS AND OPS CK OK. REINSTALLED FLASHLIGHTS CORRECTLY IN BASE AND BOTH TEST OK. R AND R TAMPER SEALS. REF AMM 25-64-00 MEL/PLAC REMOVED
